MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number 10233
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hip Fracture (2349)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator.The end user's spouse reported that "the front leg collapsed yesterday.My husband is now in the hospital with a hip fracture and is awaiting hip surgery." the report was in the form of a comment on an e-commerce website, and drive is therefore unable to contact the end user directly to arrange for inspection of the unit or obtain further information regarding the incident.Drive will file an update to this report if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key14948531
Report Number2438477-2022-00040
Device Sequence Number4763516
Product Code ITJ
UDI-Device Identifier00822383118550
UDI-Public822383118550
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
Report Date (Section F) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight109 KG
Date Report Sent to FDA07/07/2022